# SDR N38R20140312001

- Difficulty date: March 5, 2014
- Submitted: March 12, 2014
- Operation: General aviation
- Filed by: New World Aviation Inc, repair station N38R138Y
- Aircraft: N604FS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5465
- Aircraft time: 4,180 hours, 2,241 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED INTERMITTENT NR 1 FLAP MOTOR CIRCUIT BREAKER TRIPPING IN FLIGHT.  AFTER FURTHER INVESTIGATION, FOUND A CAM LOCK FASTENER BEHIND PILOTS LT ARM THAT HOLDS THE TRIM PANEL ON AT FUSELAGE BS 280,  HOOKED THE WIRING AND CAUSED THE WIRE TO SHORT OUT AND TRIP THE BREAKER. THE SHORT MELTED THE TIP OF THE FASTENER. REPLACED FASTENER AND REPAIRED WIRING, REPOSITIONED WIRING AS REQUIRED.
